*** Online Provisional Marksheet (New) ***           |           *** Tender for supply of Equipments & IT items (New) ***           |           *** Guidelines for COVID-19 prevention during Offline Entrance Test in the Campus (New) ***           |           *** Schedule for installation of MHRD Wi-Fi (New) ***           |           *** Date 07/10/2020: LEDGER MU FINANCIAL ASSISTANT FUND ACCOUNT (New) ***           |           *** Information About MU Feedback Forms (New) ***           |           *** GENERAL INFORMATION FOR STUDENTS FOR CBCS COURSE (New) ***           |           *** MU Financial Assistance Fund (New) ***           |           *** Eligibility Criteria for MU Financial Assistance Fund  (New) ***           |           *** CYBER SECURITY TIPS  (New) ***           |              



Mathematics Department

PUBLICATION TYPE: Journal

1. Y. Kenedy Meitei , T. Ibungochouba, I. Ablu Meitei, " Quantization of Horizon Area of Kerr-Newman-de Sitter Black Hole", Chin. Phys. Lett., 2019, vol.36, pp.030401-6, issue no.3, ISSN: 0256-307X
2. I. Ablu Meitei , T. Ibungochouba, S. Gayatri Devi, N. Prameshwari Devi, K. Yugindro, " Quantum gravity effects on scalar particle tunneling from rotating BTZ black hole", Int. Jr. of Modern Phys. A, 2018, vol.33, pp.1850070-80, ISSN: 0217751X
3. Maisnam Premkumar Singh , K. Binod Mangang, " On Denseness of Blankards beta Shift classification", Bull. Cal. Math. Soc., 2019, vol.111, pp.245-252, issue no.3, ISSN: 0008-0659
4. Phinao Ramwungzan , K B Mangang, " On Sensivity and Shadowing property of the Uniform limit of a sequence of dynamical Systems", Bull. Cal. Math. Soc., 2019, vol.111, pp.43-52, issue no.1, ISSN: 0008-0659
5. Y. Mahendra Singh , GA Hirankumar Sharma, MR Singh, " Common fixed point theorems for weak contractive conditions in metric spaces", Hacet. J. Math. Stat., 2019, vol.48, pp.1398-1408, issue no.5, ISSN: 2651-477X
6. K. Anthony Singh , M.R. Singh, " Some fixed point theorems of cone Sbe metric space", Jou.Ind.Acad. Maths, 2018, vol.40, pp.255-272, issue no.2, ISSN: 09705120
7. K. Anthony Singh , M.R. Singh, " A fixed point Theorem in cone S-metric space", Jou.Ind.Acad. Maths, 2018, vol.40, pp.287-296, issue no.2, ISSN: 09705120
8. K. Anthony Singh , M.R. Singh, " A common fixed point theorem in complex valued Ab metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.173-177, issue no.1, ISSN: 2348-1269
9. K. Anthony Singh , M.R.Singh, " A unique fixed point resultin complex valued Ab metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.1146-1150, issue no.1, ISSN: 2348-1269
10. K. Anthony Singh , M. R. Singh, " A fixed point theorem for Geraghty contraction type maps in S-metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.1146-1150, issue no.1, ISSN: 2348-1269
11. K. Anthony Singh , M.R. Singh, " Fixed points of Complex valued Ab-metric space", South East Asian J. of Math. and Math.Sc., 2019, vol.15, pp.17-30, issue no.2, ISSN: 2582-0850
12. S. Romen Meitei , M. P. Singh, " Some results on n-norms", IJLTET, 2018, vol.10, pp.044-049, ISSN: 2278-621X
13. S. Romen Meitei , M.P. Singh, " On boundedn-linear operators", J. Math. Compu. Sci., 2018, vol.8, pp.196-215, ISSN: 1927-5307